Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Hyper pigmentation on the nose. Applied creams, no results. Recommendations?

I have a small dark hyperpigmentation patch on the bridge of nose (both sides of the bridge). I am a 30 year old black male. It is very dark and I have a dark skin tone. I ve tried to use numerous products to remove it but I have not had any success of it even reducing over the past year. I think it might have been some deep sun burn a few years ago when I was visiting hot climates on business. How can I reduce this please?
Asked On : Sun, 5 May 2013
Answers:  2 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, you are right, after long time exposure to sun rays you developed hypermelanosis. You apply kojic acid and vitamin C containing gel daily at night. Use sunscreen during day time... Wash the face wash containing kojic acid and glycolic acid.. Take vitamin C, vitamin E and glutathion containing tablet for long time... I hope you may be improved.
Answered: Sun, 5 May 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Self diagnosis and self medication - are not often right / may not be safe, especially in face / at times they may end up in complications.
The best and only option is to see the dermatologist / get yourself examined (may be biopsy is needed in some situations)

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 7 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions